Jump to content
CrazyBoards.org

I can feel the veins in my lower legs pulsing


Recommended Posts

I recently changed my dose of bupropion from 150mg a day up to alternating 150 and 300 every other day. I also take lamotrigine at 200mg. 

A couple days ago I noticed I could feel a vein pulsing in my lower leg. 

I woke up very early this morning (like 5am-ish) and could feel a lot of veins pulsing in my lower legs. I got so anxious about it I couldn't go back to sleep. The pulsing didn't wake me up but it kept me from falling asleep again. 

I am really freaking out about heart problems with bupropion because it has increased my heart rate since I started on it. 

So is this likely to be bupropion? I didn't have any side effects going up to 200mg of lamotrigine. 

I am skipping my bupropion today to see what happens with the pulsing, and I might just go back to 150 daily from tomorrow. 

Feeling really disappointed because my mood had improved after making the change to alternating 150/300. 

It's like life doesn't want me to get better. 

Edit: I forgot to say I am walking a LOT everyday so I don't believe it's due to a sedentary lifestyle. 

 

Edited by Melancholya
Link to comment
Share on other sites

It is common to happen (increased heart rate) at 450 mg, my heart rate was at 111 bpm on bupropion all the time. No one was overly concerned about it. I started taking Abilify and that gave me a hand tremor which is treated by propranolol which lowers my heart rate to 70-80 bpm depending on when I take Adderall. Adderall pushes it to the 80's, otherwise it is (resting) in the 70's. Very common side effect more so at the higher doses (300-450 mg).

Link to comment
Share on other sites

Wellbutrin has raised my blood pressure from the ~ 95/65 that it’s been my entire adult life to ~110/70. I’ve always been somewhat tachycardic, in the range of 80-85/bpm, but now I’m consistently in the 90’s. My doctors are entirely unconcerned. 

You should talk to your doc if it’s irritating to you, but I don’t think you need to freak out about it. I love Wellbutrin. It’s the only thing that’s touched my depression without having intolerable side effects. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...